# SDR DALA2018022301106

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 92,990 hours, 13,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4.5 INCH LONG CRACK IN THE RT SIDE GUIDE RAIL IN THE AFT CARGO COMPARTMENT,  NEAR THE FORWARD EDGE OF THE DOOR.  COMPLIED WITH ERA 566004-14.
